# SDR SWIA202163596

- Difficulty date: October 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON A-BAY FLOOR SUPPORT ANGLE ATTACHED TO FRAME FS 280.00   (C CHECK RO 1/04/2021)   REMOVED CORRODED AND INSTALLED NEW ANGLE P/N CC670-34256-3 FOR A-BAY FLOOR SUPPORT AT FS280 REF CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01.
